I have been on antidepressants for 10 years (Wellbutrin) and I've also take Trazodone every night for 11 years to go asleep and stay asleep.
14 months ago, my OBGYN yanked me off of birth control pills mid-pack. Five days later, I had the 2nd worst migraine of my life with horrible visual symptoms.
EVERY day since, 24/7 I have had VISUAL SNOW.
I just found out about it today. Up until now for over a year, I've been telling my husband I see what a snowy TV screen looks like, along with sparkles, bright flashes, etc.
Even though my eyes aren't better, I feel relieved to know what it's officially called and that other people have this, too. I thought I was the only one!
Has anyone else with VS had a link to stopping birth control pills like I did?
Has anyone else out there been on anti-depressants and presrciption sleep aids long term like I have?
I am searching desperately to find some sort of commonality here!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?